# SDR P5CA9500802

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Reservoir
- Part number: A290K09089
- Condition: Ruptured
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL VCP, UNABLE TO OPEN SIDE CARGO DOOR.  WHILE ATTEMPTING TO TROUBLESHOOT DOOR HYDRAULIC PROBLEM, DOOR HYDRAULIC RESERVOIR RUPTURED.  FOUND BENT LINE CAPPED WHICH CAUSED RUPTURE.  REPLACED RESERVOIR IAW MM 52-35-00.
